Contafever N

Contafever N 200mg/5ml Suspension 120ml

5.0 SKU 3203500
Availability:
  • In Stock
E£ 33,00
Quantity
1
Free delivery over 300 EGP · 24hr express in Cairo
100% authentic — licensed Egyptian pharmacy
14-day return on unopened items
Ibuprofen 200mg/5ml suspension for fever, headache, and muscle or rheumatic pain in children.
Contafever N Oral Suspension contains Ibuprofen 200mg per 5ml and is indicated for febrile conditions (including fever after vaccination), cold or flu symptoms, headache, toothache, rheumatic pain, or muscle pain.

Attributes

Product Content

  • How to Use: • 6 to 12 months (8–10kg): 1.25ml (50mg) up to 3–4 times in 24 hours • 1 to 4 years (10–15kg): 2.5ml (100mg) up to 3 times in 24 hours • 4 to 7 years (15–20kg): 3.75ml (150mg) up to 3 times in 24 hours • 7 to 12 years (20–40kg): 5ml (200mg) up to 3 times in 24 hours • Allow at least 4 hours between each dose

BUNDLE & SAVE

Frequently bought together

PAIRS WELL WITH

Complete the routine

YOU MAY ALSO LIKE

Related products

CONTINUE BROWSING

Recently viewed